Research Repository

Stabilization of Linear Switched Delay Systems: H2 and H-infinity methods

Mahmoud, Magdi S, Shi, Peng and Saif, A. W. A (2009) Stabilization of Linear Switched Delay Systems: H2 and H-infinity methods. Journal of Optimization Theory and Applications, 142 (3). pp. 583-601. ISSN 0022-3239

Full text for this resource is not available from the Research Repository.


This paper presents new results pertaining to the delay-dependent stability and control synthesis of a class of linear switched continuous-time systems with time-varying delays. A new state transformation is introduced to exhibit the delay-dependent dynamics in the slow-time scale. For stability, we construct an appropriate selective Lyapunov functional to derive delay-dependent LMI-based sufficient conditions under arbitrary switching and without relying to overbounding. For the control synthesis, we design switched feedback schemes based on quadratic H2, H∞ and simultaneous H2/H∞ performance criteria. Under the developed transformation, it is established that both the instantaneous and delayed feedback control yield identical results. Numerical examples are presented to illustrate the analytical development.

Item Type: Article
Uncontrolled Keywords: ResPubID17497, switched time-delay systems, delay-dependent stability, switched Lyapunov functional, switched state-feedback, LMIs, simultaneous H2/H∞ synthesis
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 14 Jun 2011 01:09
Last Modified: 24 Mar 2015 05:08
ePrint Statistics: View download statistics for this item
Citations in Scopus: 32 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar